# SDR REXA2018071800627

- Difficulty date: June 29, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: CN6244311201
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 433 BB HAS CHAIFING AND CRACKED DOUBLER AT END OF PANEL (PR). REMOVED AND REPLACED FAIRING PANEL IAW SRM 51-42-06 AND 51-42-13.
